# SDR IPXA2018040928397

- Difficulty date: March 20, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- Aircraft time: 82,752 hours, 13,545 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28932
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, RT WING, FIXED L/E BEADED DOUBLER IS CRACKED AT XOS. 633.4 - 636.8.  REPAIRED THE DOUBLER IAW EA 011-5730-01-A7191, REV I/R, AND EO MD11-5730-68054-A. MAJOR.
